# SDR SIMA2883

- Difficulty date: October 14, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- Aircraft time: 18,342 hours, 25,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011151
- Part serial: 6362
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NAS - FLT 5347 - SEVERAL FORWARD CABIN EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
